Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 63, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 13, 2022, 6:27 PM CDT for 4 counties in Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2022, 6:27 PM CDT (23:27 UTC)
- Expired
- Apr 13, 2022, 6:50 PM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Leake County, MS, Madison County, MS, Rankin County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 2:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1394 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
324
WFUS54 KJAN 132327
TORJAN
MSC079-089-121-123-140030-
/O.NEW.KJAN.TO.W.0063.220413T2327Z-220414T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
627 PM CDT Wed Apr 13 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southwestern Leake County in central Mississippi...
Northeastern Rankin County in central Mississippi...
Northwestern Scott County in central Mississippi...
Southeastern Madison County in central Mississippi...
* Until 730 PM CDT.
* At 627 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Fannin, or near Flowood, moving northeast at 35
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Fannin around 635 PM CDT.
Goshen Springs and Pisgah around 645 PM CDT.
Ludlow around 705 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3236 9006 3239 9009 3239 9007 3240 9007
3240 9009 3248 9008 3269 8972 3256 8958
TIME...MOT...LOC 2327Z 232DEG 30KT 3239 9003
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
TW2 follow-up statements
318
WWUS54 KJAN 132338
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
638 PM CDT Wed Apr 13 2022
MSC079-089-121-123-140030-
/O.CON.KJAN.TO.W.0063.000000T0000Z-220414T0030Z/
Leake MS-Rankin MS-Scott MS-Madison MS-
638 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN LEAKE...NORTHEASTERN RANKIN...NORTHWESTERN SCOTT AND
SOUTHEASTERN MADISON COUNTIES...
At 638 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Goshen Springs, or 9 miles east of Madison, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ludlow around 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3241 8994 3251 9003 3269 8972 3256 8958
TIME...MOT...LOC 2338Z 227DEG 36KT 3245 8994
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
TW591
WWUS54 KJAN 132350 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
650 PM CDT Wed Apr 13 2022
MSC079-089-121-123-140000-
/O.CAN.KJAN.TO.W.0063.000000T0000Z-220414T0030Z/
Leake MS-Rankin MS-Scott MS-Madison MS-
650 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR SOUTHWESTERN LEAKE...NORTHEASTERN
RANKIN...NORTHWESTERN SCOTT AND SOUTHEASTERN MADISON COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for central
Mississippi.
LAT...LON 3241 8994 3251 9003 3269 8972 3256 8958
TIME...MOT...LOC 2348Z 232DEG 30KT 3251 8984
$$
TWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 2:15 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Apr 13, 2:15 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
215 PM CDT Wed Apr 13 2022
.DISCUSSION...
Tonight and Tomorrow...
An upper-level trough will eject east from the Texas panhandle and a
surface low will develop out of that pushing across the Great Lakes
region. This low will drag a cold front through the Lower
Mississippi Valley this evening. I like to call this a wet set up
because there will be tremendous amount of low-level moisture. Close
to if not right at record breaking PWs between 1.5-2.0 in. Good low-
level moisture combined with daytime heating will allow for some
good instability. Guidance has struggled over these last couple of
days with storm mode. Initially the environment was conducive for
strictly super cell activity but as of right now, we are still
capped and things will evolve more with the front when it pushes
through making storm mode more linear across the south. Further
north, where the better shear and airmass is, conditions are still
favorable for discrete organized super cells and this is where the
main concern lies for larger hail and strong tornadoes.
With high PWs, the threat for flash flooding will be possible
especially if cells begin to train over areas. Will continue with
current flash flooding graphic in the HWO. Wind has started to pick
up and some TAF site have already gusted to 35kts. Winds will
continue to be strong as we mix out this afternoon into early
evening. Winds will start to decrease the after we get into the
evening/night. Will continue the latest wind graphic that depicts
the 'Limited' and 'Elevated'. The strongest winds will be across the
northwest.
While we are advertising a 'Moderate' and 'Enhanced' risk, the
threats are the same for both categories. Tornadoes (a few may be
string), hail (some large up to golf ball), flooding, and damaging
winds will all be of concern across the region. In regards to
timing, now until about 9PM for the west, 4-5PM until about 11PM for
central areas, and 6PM-1AM for areas in the east. It is suggested
that you have multiple ways to receive warnings and always stay
weather aware!
As the front moves out so will the activity. By Thursday morning,
the activity should be east of the region and dry air will move in
keeping us dry for the remainder of Thursday. /JNE/
Friday through Wednesday...
In the back half of this week, the focus for periods of showers and
thunderstorms around our region will be quasi-stationary front
lingering around the Gulf Coast region. Flow aloft over the southern
CONUS will be mostly zonal, with moist and more unstable air south
of the frontal boundary. This setup is likely to see a few MCSs
develop along the boundary as subtle shortwaves ripple through the
flow aloft. Friday night into Saturday is likely to be the first of
these potential events. Widespread severe weather is not certain,
but a few stronger storms could develop during this time frame.
Beyond Friday, each day generally has a chance for showers and
storms across at least some portion of the forecast area. There is
decent model agreement that a more pronounced shortwave moving east
across the CONUS Monday may bring in some drier air and high
pressure for at least early next week. Temperatures will obviously
be warmer south of the front, but will generally be around typical
values for this time of the year. /NF/
&&
.AVIATION...
18Z TAF discussion:
Mainly VFR conditions are prevailing as clouds begin to break up.
A few sites are sitting at MVFR. VFR to MVFR conditions will
bounce around over the next couple of hours before +TSRA begins
to affect sites and dripping cigs and vis to MVFR and IFR. Strong
southerly gusty winds will occur through out the period. A few
sites have already gusted to about 35kts. Storms will be moving
from west to east so SHRA and TSRA activity will clear as storms
move out and cigs and vis will improve as well. Rain and storm
activity should come to an end early Thursday morning. /JNE/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 49 75 49 81 / 95 1 4 14
Meridian 53 76 47 82 / 95 7 5 14
Vicksburg 49 75 50 82 / 85 0 3 12
Hattiesburg 58 76 51 81 / 93 18 6 18
Natchez 50 76 51 81 / 86 3 4 17
Greenville 45 71 49 79 / 72 0 2 6
Greenwood 45 72 49 80 / 93 0 2 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until midnight CDT tonight for MSZ018-019-025-034-
035.
LA...None.
AR...Wind Advisory until midnight CDT tonight for ARZ075.
&&
NF/JNEHazardous weather outlook, Apr 13, 3:03 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 303 PM CDT Wed Apr 13 2022 ARZ074-MSZ026>028-035-142015- Ashley-Grenada-Carroll-Montgomery-Humphreys- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. ARZ075-MSZ018-019-025-034-142015- Chicot-Bolivar-Sunflower-Leflore-Washington- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) A few downed trees and power lines are possible through this evening due to strong winds apart from thunderstorm activity. Sustained winds ranging from 25 to 35 mph with potential wind gusts over 40 mph are expected. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ007>009-015-016-023>026-MSZ029>033-036>066-072-073-142015- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey- Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely through this evening. Some thunderstorms may produce damaging winds up to 70 mph, large hail up to golf ball size, and tornadoes. Some tornadoes could be strong. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ074-142015- Forrest- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms will be possible through this evening. These storms will be capable of producing damaging wind gusts up to 60 mph, hail to the size of quarters, and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 13, 4:48 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
448 PM CDT Wed Apr 13 2022
LAZ007-132215-
Morehouse LA-
448 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of central Morehouse
Parish through 515 PM CDT...
At 448 PM CDT, Doppler radar was tracking a strong thunderstorm near
Swartz, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Galion around 510 PM CDT.
Other locations impacted by this storm include Collinston, Mer Rouge
and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Louisiana.
&&
LAT...LON 3290 9191 3288 9168 3280 9159 3279 9160
3275 9160 3270 9164 3269 9162 3262 9166
3261 9172 3256 9174 3257 9181 3252 9184
3254 9189 3251 9191 3253 9190 3260 9193
3266 9191 3267 9193 3266 9194 3271 9198
TIME...MOT...LOC 2148Z 219DEG 47KT 3257 9190
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Apr 13, 4:54 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
454 PM CDT Wed Apr 13 2022
ARZ074-132230-
Ashley AR-
454 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of western Ashley
County through 530 PM CDT...
At 453 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of West Crossett, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Old Milo around 515 PM CDT.
Fountain Hill around 520 PM CDT.
Other locations impacted by this storm include Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Arkansas.
&&
LAT...LON 3315 9211 3316 9212 3316 9214 3320 9213
3321 9208 3324 9209 3325 9205 3328 9204
3328 9200 3330 9200 3331 9198 3335 9199
3335 9197 3338 9196 3340 9199 3339 9160
3317 9175 3307 9195 3306 9211 3310 9214
TIME...MOT...LOC 2153Z 239DEG 43KT 3320 9214
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DCLocal storm report, Apr 13, 5:07 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 6 SE ROLLING FORK 32.86N 90.80W
04/13/2022 SHARKEY MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 16.
&&
CELocal storm report, Apr 13, 5:11 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 5 NW OAK RIDGE 32.53N 90.76W
04/13/2022 WARREN MS BROADCAST MEDIA
TREES WERE BLOWN DOWN NEAR THE INTERNATIONAL
PAPER PLANT ALONG MS HIGHWAY 3.
&&
NFLocal storm report, Apr 13, 5:19 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM FUNNEL CLOUD 3 N PHOENIX 32.63N 90.57W
04/13/2022 YAZOO MS EMERGENCY MNGR
DEPUTY REPORTED A FUNNEL CLOUD CROSSING
HIGHWAY 3 NEAR DIXIE FARM ROAD.
&&
JCLocal storm report, Apr 13, 5:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 2 NNE FOREST HILL 32.29N 90.26W
04/13/2022 E0.88 INCH HINDS MS STORM CHASER
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 12:49 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 71 min |
| Apr 13, 1:23 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Humphreys, Madison, Yazoo | 39 min |
| Apr 13, 2:01 AM CDT | Special Weather Statement | JAN | Madison | 59 min |
| Apr 13, 2:39 AM CDT | Special Weather Statement | JAN | Attala, Leake | 36 min |
| Apr 13, 2:41 AM CDT | Special Weather Statement | JAN | Rankin | 34 min |
| Apr 13, 3:52 AM CDT | Wind Advisory | JAN | Bolivar, Humphreys, Leflore, Sunflower, Washington | 17 hr |
| Apr 13, 10:13 AM CDT | River Flood Warning | JAN | Neshoba | 24 hr |
| Apr 13, 10:15 AM CDT | River Flood Warning | JAN | Leake | 49 hr |
| Apr 13, 10:15 AM CDT | River Flood Warning | JAN | Attala, Holmes | 11 days |
| Apr 13, 10:16 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 14 days |
| Apr 13, 10:23 AM CDT | River Flood Warning | JAN | Hinds, Warren | 21 days |
| Apr 13, 4:05 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 55 min |
| Apr 13, 4:10 PM CDT | Special Weather Statement | JAN | Warren | 35 min |
| Apr 13, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 59 min |
| Apr 13, 4:25 PM CDT | Special Weather Statement | JAN | Warren | 35 min |
| Apr 13, 4:36 PM CDT | Special Weather Statement | JAN | Claiborne | 39 min |
| Apr 13, 4:40 PM CDT | Tornado Warning | JAN | Issaquena, Warren, Yazoo | 65 min |
| Apr 13, 4:48 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 57 min |
| Apr 13, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 46 min |
| Apr 13, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 75 min |
| Apr 13, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 58 min |
| Apr 13, 5:41 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 79 min |
| Apr 13, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower | 57 min |
| Apr 13, 6:04 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 41 min |
| Apr 13, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 67 min |
| Apr 13, 6:23 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 52 min |
| Apr 13, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 65 min |
| Apr 13, 6:33 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 42 min |
| Apr 13, 6:35 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 55 min |
| Apr 13, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 52 min |
| Apr 13, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Madison, Warren, Yazoo | 46 min |
| Apr 13, 6:45 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 49 min |
| Apr 13, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 38 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.